# SDR C2XA11IA178

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 22,537 hours, 12,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE CEILING PANEL OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER FIVE EMERGENCY LIGHT INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
